Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Division problem of moment functionals

Lee, JH; Kwon, Kil Hyunresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.32, no.2, pp.739 - 758, 2002

Best polynomial approximation in Sobolev-Laguerre and Sobolev-Legendre spaces

Kim, DH; Kim, SH; Kwon, Kil Hyunresearcher; Li, X, CONSTRUCTIVE APPROXIMATION, v.18, no.4, pp.551 - 568, 2002

rss_1.0 rss_2.0 atom_1.0